Limit theorems for the simple branching process allowing immigration. II: The case of infinite offspring mean

Barbour, A. D., Pakes, Anthony G. . Advances in Applied Probability 1979. 11 :63-72

Locate this article in:

Bibtex

@article{CIS-31232,
  Author = {Barbour, A. D. and Pakes, Anthony G.},
  Title = {Limit theorems for the simple branching process allowing immigration. II: The case of infinite offspring mean},
  Journal = {Advances in Applied Probability},
  Volume = {11},
  Year = {1979},
  Pages = {63--72},
  Keywords = {Regular variation, Martingale convergence, Bienayme-Galton-Watson branching}
}

Similar articles